# SDR 22AA20090202

- Difficulty date: February 15, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N524MD
- Make and model: Doug DC-10-30F
- Aircraft serial: 46999
- Aircraft time: 73,898 hours, 18,155 cycles
- Engine: Ge CF650C2
- Engine time: 75,404 hours, 17,466 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 752506304106
- Part serial: K0064
- Condition: Failed
- Location: Hyd System
- Part time: 7,562 hours, 1,865 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NR1 ENGINE HAS A VIBRATION.  LOSS CHANNEL 3 IN FLIGHT. RUDDER TRIM LOCKED UP IN FLIGHT AT ZERO POSITION AND FLIGHT CONTROL BECAME STIFF WITH SOME VIBRATION AFTER FLAP EXTENSION. PERFORMED VIBRATION CHECK ON ENGINE S/N 517620 NR1 POSITION IAW AMM 72-00-00 PAGE 503. HIGHEST READING WAS 4.39 AT 3525 RPM. FOUND TO BE ACCEPTABLE. REMOVED AND REPLACED GCU IAW MM 24-21-00. OPS CHECK PENDING. OPS CHECKED IAW MM 24-20-00 FOUND NORMAL. RUN ENGINE IAW MM 71-00-00.  INSPECTED RUDDER TRIM SYS IAW MM 27-22-01, FOUND PULLEYS DIRTY. CLEANED AND LUBED IAW MM 12-21-04. RUDDER TRIM SYS OPS NORMAL. LUBED FLAP SYS IAW MM 12-21-04, OPERATION CHECKED FLAP SYS IAW MM 27-50-00. REMOVED AND REPLACED 2/3 REVERSIBLE PUMP IAW MM 29-22-01. OPS CHECKED NORMAL IAW MM 29-22-01. NO LEAK FOUND, NO VIBRATION.
